# SDR 2012FA0000158

- Difficulty date: March 13, 2012
- Submitted: March 16, 2012
- Operation: General aviation
- Aircraft: N298R
- Make and model: Agusta A109E
- Aircraft serial: 11618
- Aircraft time: 2,377 hours, 7,166 cycles
- Engine: Pwc PW206C
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 109060547
- Condition: Worn
- Location: Engine Mount
- Part time: 2,377 hours, 7,166 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF 109EP-112, ENGINE MOUNT INSTALLATION INSPECTION AND RT AND LT V-SHAPED SUPPORTS AND REAR SUPPORT LEGS REPLACEMENT.  NR 2 ENGINE INBD MOUNT V-SHAPED SUPPORT, FORWARD LEG HAD LATERAL PLAY.  UPON REMOVAL OF MOUNT, MOUNT BOLT WAS FOUND WORN THRU ABOUT 90 PERCENT OF BOLT THICKNESS. V-SHAPED SUPPORT MOUNT HOLD WAS FOUND ELONGATED.  SHEARING OF THE BOLT WOULD HAVE CAUSED LATERAL SHIFTING OF ENGINE AND SHEARING OF ENGINE TO MAIN TRANSMISSION DRIVESHAFT. ENGINE OR MOUNT HAS NOT HAD A HISTORY OF REMOVAL OR REPLACEMENT FROM THE ACFT SINCE FACTORY.  SUGGEST SHORTENING COMPLIANCE TIME OF TB 109EP-112 OR FLEET WIDE SPECIFIC INSPECTION.
